Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from lower stomach ache, developing fluid back up in vas deffrons, very painful. Suggestion?

Hi my name is brian i went to er about 5 months ago. I went there because i lifted somthin heavy i thought i had a hernia because my lower stomach was hurting well the docter that checked me did it differently than i ever ben checked fore that before i was laying on my back and he pressed his fingers between my test and pushed them apart and flatted my scrotum and was using his thumbs pushing all around my test now five months later iv ben to c a diffrent doc and now i hav som sort of fluid backup in my vas deffrons could hav this doc caused this it is very painful and i hav to get surgery
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed an Inguinal Hernia.However this can be confirmed only on clinical examination by a well experienced qualified General Surgeon .
Please consult the surgeon and if proved to be having Hernia surgery will be the only option as a treatment.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor